Is pupil dilation (mydriasis) normal when starting Prozac (fluoxetine)?

Can occur. Fluoxetine can cause mydriasis (pupil dilation) as one of the possible side effects given its effects on your autonomic nervous system (sweating/diaphoresis is another related side effect). This usually goes away over time.

Related Questions

Is pupil dilation (mydriasis) normal when starting fluoxetine?

Not usually. Fluoxetine (prozac) is not usually associated with pupil dilation, although the pupils may be slightly less reactive to light. The medicine is a selective seratonin reuptake inhibitor (ssri) and can cause dry mouth, dry eyes and other side effects. Read more...

Sudden bilateral pupil dilation in normal light, pupils responded to direct light but returned to dilated size, normalised after 10mins. Cause?

Pupil dilation. Many causes of pupil dilation, including emotions - higher levels of circulating adrenaline, which occur during times of excitement or fear. drugs - from eye drops to hallucinogenics. Especially drugs that are anticholinergic light - low light, or a problem with receiving light on the retina neurologic problem - from the optic nerve to the part of the brain that regulates the eyes. Read more...

Slowed pupil dilation in left eye in response to bright light exposure. How to make this normal?

Confused. The pupil becomes smaller in bright light. Dilation is when the pupil increases in size. This occurs in dim light or when you are frightened. Read more...